OUCH(UK) Organisation for the Understanding of Cluster Headache

Donate

Advice Line

0800 6696 824

Sumatriptan injection side effects

3 posts / 0 new
Last post
#1 Sat, 27/08/2016 - 11:47
Daniel Buckley
Daniel Buckley's picture
Offline
Last seen: 5 years 10 months ago
Joined: 21/07/2016 - 12:57

Sumatriptan injection side effects

Hi not sure if I'm posting in the right place sorry in advance I have suffered for nearly 3 years with CH I'm (25). Very recently I have been given sumatriptan injections that work really well and relieve a bout in about 10-15mins previously I have been using oxygen for the pain relief but takes a lot longer the relieve the pain. I'm getting some horrible side effects from the sumatriptan injections and I'm just wondering if they are normal. Firstly I will go a little light headed followed by a hot flush then like my chest has gone tight as well as being a bit drowsy for about half an hour in have used the injections several times now and still having the same side effects thanks if anyone can help me out

Tue, 06/09/2016 - 10:38
Val
Offline
Last seen: 3 days 20 hours ago
Joined: 21/03/2012 - 15:16

Hi Daniel, you will find if you read the patient leaflet that the side effects you describe are part of the list of possible side effects.  The important th ing is that these should lessen as time goes on - if they do not then you need to talk to your headache neuro about the effects you are getting.

Val.

Sun, 15/01/2017 - 17:35
DavidH 7
Offline
Last seen: 7 months 2 weeks ago
Joined: 26/02/2014 - 15:13

I wonder if anyone has experienced spleen and/or kidney pain while using Imigran injections/tablets?

 

 

Login to add comments

Share This

© OUCH(uk) 2022 | email: info@ouchuk.org
Registered Charity No. 1091919 | Registered in England Company No. 04339368